# SDR TWAA0007702

- Difficulty date: May 9, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N921TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49101
- Aircraft time: 40,655 hours, 22,349 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LOWER SPAR ON RT WING TRAILING EDGE WAS CRACKED AT STA 164, BELOW INBOARD LOWER HOLE FOR THE FLAP HINGE CASTING.  INSTALLED DOUBLER REPAIR PER MO 72J86 AND DAC J06271 PER EMLR 70877.
